JOHME: Journal of Holistic Mathematics Education

JOHME is an online scientific journal designated as a medium for communication among redeemed Christian scholars who practice  the integration of faith and learning based on a broader and holistic understanding of creation, fall, redemption, and glorification as the ultimate telos of all education curriculum, including mathematics education. It is committed to publishing high quality articles about research, teaching, philosophy, and curriculum development which show holistic approaches in mathematics education.

E-ISSN: 2598-6759

 Creative Commons License
JOHME is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

JOHME is indexed and listed with the following services and organizations:




Submissions for June 2018 Issue


JOHME Editor invites authors to submit papers of research, literature study, or school practice experiences online for the June 2018 issue. 

Please use the author template for your papers.

Thank you.

Posted: 2017-12-13 More...
More Announcements...

Vol 1, No 1 (2017): December

Cover Page